MAUDE Adverse Event Report: ZimVie US Corp LLC IMPL TAPERED SCR-V SBM 3.7MM 3.5MM 13MM; Dental Implant

ZimVie US Corp LLC IMPL TAPERED SCR-V SBM 3.7MM 3.5MM 13MM; Dental Implant
Catalog Number TSVB13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Unspecified Infection (1930); Osteolysis (2377)
Date of Event 09/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported apical abscess on implants, causing bone loss.Tooth sites 32 and 42.Procedure completed with another device.
 
Event or Problem Description
It was reported apical abscess on implants, causing bone loss.Tooth sites 32 and 42.Infection was also reported.Procedure completed with another device.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight: unknown / not provided.D10: concomitant medical products:.Tsvb13, impl tapered scr-v sbm 3.7mm 3.5mm 13mm, lot: 1282030.G4: premarket identification pma/510(k) #: k011028|k013227.A summary investigation has been completed for bone loss and infection events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for bone loss and infection have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of manufacturing or design defects that might lead to bone loss and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem: corrected.G6: type of report.H2: follow up type.H6: event problem codes: corrected.H11: additional narrative.A summary investigation has been completed for bone loss and infection events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for bone loss and infection have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of manufacturing or design defects that might lead to bone loss and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.

Brand Name
IMPL TAPERED SCR-V SBM 3.7MM 3.5MM 13MM
Common Device Name
Dental Implant
Manufacturer (Section D)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
+1(561)971-3230
MDR Report Key50931992
Report Number0001038806-2026-04954
Device Sequence Number10725386
Product Code DZE
UDI-Device Identifier00889024019522
UDI-Public(01)00889024019522(17)290614(10)1282030
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K061410
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue NumberTSVB13
Device Lot Number1282030
Was Device Available for Evaluation? No
Date Returned to Manufacturer09/16/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/08/2026
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date09/29/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Dental Implant See H11 Narrative
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale